Does anyone else think ritalin is the devil? I was taking 120mg / day and it did nothing but make me sleep. I couldn't function on the stuff. Missed work and everything else. Anyone else had this kind of effect from taking ritalin / methylin / methylphenidate?
How about you try food supplements that have shown to have equal efficacy to Ritalin,Multiple vitimin with B Complex and Vit C . also Fish oil and been tried by many parents,with success, go into your local whole food store,if you have one called "Sprouts "they are very good and will go online for you to find what you need in a Natural Remedy to help you.If the drugs you have been trying dont work its time to find something less invasive that will, Good Luck.
Most people who take 120 mg of ritalin a day would be wired higher than a kite. The fact that it made you sleep, does suggest that you have ADHD. It sounds like you got a dose that was way too high. Usually, it takes a bit of experimentation to get the dose adjusted to the weight, age, and level of ADHD. There is nothing wrong with trying the food supplements. Unfortunately, with all this stuff there is no one correct answer. You have to be proactive and care enough to try out many different things.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.